Iterative algorithms with errors for nonexpansive mappings in Banach spaces
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 771-790
Published online December 1, 2006
Jong Soo Jung
Dong-A University
Abstract : The iterative algorithms with errors for nonexpansive mappings are investigated in Banach spaces. Strong convergence theorems for these algorithms are obtained. Our results improve the corresponding results in [5, 13--15, 23, 27--29, 32] as well as those in [1, 16, 19, 26] in framework of a Hilbert space.
Keywords : iterative algorithm, nonexpansive mapping, fixed point, sunny and nonexpansive retraction, uniformly convex, uniformly G\^ateaux differentiable norm
MSC numbers : 47J25, 47H09, 47H10, 49M05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd